Open Access
2009 Cohomological Characterization of Relative Hyperbolicity and Combination Theorem
François Gautero, Michael Heusener
Publ. Mat. 53(2): 489-514 (2009).


We give a cohomological characterization of Gromov relative hyperbolicity. As an application we prove a converse to the combination theorem for graphs of relatively hyperbolic groups given in F. Gautero, "Geodesics in trees of hyperbolic and relatively hyperbolic groups," Preprint. We build upon and follow the ideas of the work of S. M. Gersten about the same topics in the classical Gromov hyperbolic setting.


Download Citation

François Gautero. Michael Heusener. "Cohomological Characterization of Relative Hyperbolicity and Combination Theorem." Publ. Mat. 53 (2) 489 - 514, 2009.


Published: 2009
First available in Project Euclid: 20 July 2009

zbMATH: 1183.20042
MathSciNet: MR2543862

Primary: 20F65 , 20F67

Keywords: $\ell_{\infty}$-cohomology , combination theorem , Relative hyperbolicity

Rights: Copyright © 2009 Universitat Autònoma de Barcelona, Departament de Matemàtiques

Vol.53 • No. 2 • 2009
Back to Top